# SDR 98FDEA00297

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON FLOORBEAM LOWER CHORD AT BS 1070, LBL 42, RBL 50, WL 200.  *S/D*  REPAIRED LOWER CHORD ON FLOORBEAM BS 1070, LBL 42 TO RBL 50, WL 200 IAW FED-EX SRM 53-10-8, 53-10-1.
